# SDR ASOA2013031903223

- Difficulty date: March 2, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 10,390 hours, 6,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 985-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 985-1000 AT LBL 45.  REPAIRED IAW SRM 51-42-06-001-001-A01 & EO CL600-2D24-53-I00162.
